Monoidal intervals in lattices of clones
Algebra i logika, Tome 34 (1995) no. 3, pp. 288-310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_3_a3,
author = {A. A. Krokhin},
title = {Monoidal intervals in lattices of clones},
journal = {Algebra i logika},
pages = {288--310},
year = {1995},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_3_a3/}
}
A. A. Krokhin. Monoidal intervals in lattices of clones. Algebra i logika, Tome 34 (1995) no. 3, pp. 288-310. http://geodesic.mathdoc.fr/item/AL_1995_34_3_a3/